# SDR 95ZZZM244

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71
- Aircraft serial: 45983
- System (JASC): 2740 · Stabilizer Control System
- Part: Sprocket Assy
- Part number: 3648166501
- Condition: Sheared Rivets
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 001 - KOAK-KSMF - WHILE EN ROUTE TO KSMF HORIZONTAL STAB JAMMED.  CREW ADVISED TO RETURN TO KOAK.  AIRCRAFT RETURNED TO KOAK.  MAINTENANCE FOUND SHEAR RIVETS ON UPPER SPROCKET SHEARED.  REMOVED AND REPLACED HORIZONTAL STAB SPROCKET ASSEMBLY IAW MM 27-42-09.  OPS CHECK GOOD.  NO LEAKS NOTED.  (M)
